# SDR SWAA2023051147180

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 56,308 hours, 33,678 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE WEB FITTING AT APPR WS 278.5 CRACKED<[01] REMOVED AND REPLACED RT WING TE WEB FITTING AT APPR WS 278.5 IAW SRM 51-40-02-0G-0-A00729.
